zbMATH — the first resource for mathematics

Value regions of univalent self-maps with two boundary fixed points. (English) Zbl 1393.30021
Let \(f\) be a holomorphic self-map of the unit disk \(\mathbb D\). A point \(\sigma \in \partial \mathbb D\) is called a boundary regular fixed point if \(f(\sigma) = \sigma\) and the angular derivative \(f'(\sigma)\) is finite. It is known that if \(f \in \mathrm{Hol}(\mathbb D, \mathbb D)\) has no fixed points in \(\mathbb D\), then it has a unique boundary regular fixed point \(\tau\) with \(f'(\tau) \leq 1\). Such a point \(\tau\) is called (boundary) Denjoy-Wolff point. The authors find the exact value region \({\mathcal V}(z_0, T)\) of the point evaluation functional \(f \to f(z_0)\) over the class of all univalent self-maps \(f\) of \(\mathbb D\) having a boundary regular fixed point at \(\sigma = -1\) with \(f'(-1) = e^{T}\) and the Denjoy-Wolff point at \(\tau = 1\).

30C75 Extremal problems for conformal and quasiconformal mappings, other methods
30D05 Functional equations in the complex plane, iteration and composition of analytic functions of one complex variable
30C35 General theory of conformal mappings
30C55 General theory of univalent and multivalent functions of one complex variable
30C80 Maximum principle, Schwarz’s lemma, Lindelöf principle, analogues and generalizations; subordination
Full Text: DOI Link arXiv
[1] Abate, M.: Iteration theory of holomorphic maps on taut manifolds. - Research and Lecture Notes in Mathematics, Complex Analysis and Geometry, Mediterranean, Rende, 1989. · Zbl 0747.32002
[2] Anderson, J. M., and A. Vasil’ev: Lower Schwarz-Pick estimates and angular derivatives. - Ann. Acad. Sci. Fenn. Math. 33:1, 2008, 101-110. · Zbl 1134.30004
[3] Bolotnikov, V., M. Elin, and D. Shoikhet: Inequalities for angular derivatives and boundary interpolation. - Anal. Math. Phys. 3:1, 2013, , 63-96. · Zbl 1293.30094
[4] Bracci, F., M. Contreras, and S. Díaz-Madrigal: Evolution families and the Loewner equation I: the unit disc. - J. Reine Angew. Math. 672, 2012, 1-37. · Zbl 1267.30025
[5] Bracci, F., M. D. Contreras, S. Díaz-Madrigal, and P. Gumenyuk: Boundary regular fixed points in Loewner theory. - Ann. Mat. Pura Appl. (4) 194:1, 2015, 221-245. · Zbl 1345.30008
[6] Bracci, F., and P. Gumenyuk: Contact points and fractional singularities for semigroups of holomorphic self-maps of the unit disc. - J. Anal. Math. 130:1, 2016, 185-217. Value regions of univalent self-maps with two boundary fixed points461 · Zbl 1375.30006
[7] Contreras, M. D., and S. Díaz-Madrigal: Analytic flows on the unit disk: angular derivatives and boundary fixed points. - Pacific J. Math. 222, 2005, 253-286. · Zbl 1161.30302
[8] Contreras, M. D., S. Díaz-Madrigal, and Ch. Pommerenke: Fixed points and boundary behaviour of the Koenigs function. - Ann. Acad. Sci. Fenn. Math. 29:2, 2004, 471-488. · Zbl 1084.30033
[9] Contreras, M. D., S. Díaz-Madrigal, and Ch. Pommerenke: On boundary critical points for semigroups of analytic functions. - Math. Scand. 98:1, 2006, 125-142. · Zbl 1143.30013
[10] Contreras, M. D., S. Díaz-Madrigal, and A. Vasil’ev: Digons and angular derivatives of analytic self-maps of the unit disk. - Complex Var. Elliptic Equ. 52:8, 2007, 685-691. · Zbl 1132.30005
[11] Cowen, C. C., and C. Pommerenke: Inequalities for the angular derivative of an analytic function in the unit disk. - J. London Math. Soc. (2) 26:2, 1982, 271-289. · Zbl 0476.30001
[12] del Monaco, A., and P. Gumenyuk: Chordal Loewner equation. - In: Complex analysis and dynamical systems VI, Part 2, Contemp. Math. 667, Israel Math. Conf. Proc., Amer. Math. Soc., Providence, RI, 2016, 63-77. · Zbl 1355.30009
[13] Dubovikov, D. A.: An analog of the Löwner equation for mappings of strips. - Izv. Vyssh. Uchebn. Zaved. Mat. 2007:8, 2007, 77-80 (in Russian); transl. in Russian Math. (Iz. VUZ) 51:8, 2007, 74-77. · Zbl 1154.30008
[14] Elin, M., V. Goryainov, S. Reich, and D. Shoikhet: Fractional iteration and functional equations for functions analytic in the unit disk. - Comput. Methods Funct. Theory 2:2, 2002. · Zbl 1062.30026
[15] Frolova, A., M. Levenshtein, D. Shoikhet, and A. Vasil’ev: Boundary distortion estimates for holomorphic maps. - Complex Anal. Oper. Theory 8:5, 2014, 1129-1149. · Zbl 1295.30023
[16] Goryainov, V. V.: Fractional iterates of functions that are analytic in the unit disk with given fixed points. - Mat. Sb. 182:9, 1991, 1281-1299 (in Russian); transl. in Math. USSR-Sb. 74:1, 1993, 29-46.
[17] Goryainov, V. V.: Evolution families of conformal mappings with fixed points and the Löwner-Kufarev equation. - Mat. Sb. 206:1, 2015, 39-68 (in Russian); transl. in Sb. Math. 206:1-2, 2015, 33-60.
[18] Goryainov, V. V.: Holomorphic self-maps of the unit disc with two fixed points. - Presentation at XXV St. Petersburg Summer Meeting in Mathematical Analysis Tribute to Victor Havin (1933-2015), June 25-30, 2016, available at http://gauss40.pdmi.ras.ru/ma25/ index.php?page=presentations.
[19] Goryainov, V. V.: Holomorphic mappings of the unit disc into itself with two fixed points. Mat. Sb. 208:3, 2017, 54-71 (in Russian); transl. in Sb. Math. 208:3, 2017, 360-376.
[20] Goryainov, V. V., and O. S. Kudryavtseva: One-parameter semigroups of analytic functions, fixed points and the Koenigs function. - Mat. Sb. 202:7, 2011, 43-74 (in Russian); transl. in Sb. Math. 202:7-8, 2011, 971-1000. · Zbl 1258.30008
[21] Gumenyuk, P.: Parametric representation of univalent functions with boundary regular fixed points. - Constr. Approx. (to appear), https://doi.org/10.1007/s00365-017-9376-4. · Zbl 1385.30007
[22] Ivanov, G., D. Prokhorov, and A. Vasil’ev: Non-slit and singular solutions to the Löwner equation. - Bull. Sci. Math. 136:3, 2012, 328-341.
[23] Koch, J., and S. Schleißinger: Value ranges of univalent self-mappings of the unit disc. J. Math. Anal. Appl. 433:2, 2016, 1772-1789. · Zbl 1326.30010
[24] Koch, J., and S. Schleißinger: Three value ranges for symmetric self-mappings of the unit disc. - Proc. Amer. Math. Soc. 145:4, 2017, 1747-1761. · Zbl 1360.30017
[25] Kufarev, P. P.: On integrals of simplest differential equation with moving pole singularity in the righ-thand side. - Tomsk. Gos. Univ. Uchyon. Zapiski 1, 1946, 35-48 (in Russian).
[26] Kufarev, P. P., V. V. Sobolev, and L. V. Sporyševa: A certain method of investigation of extremal problems for functions that are univalent in the half-plane. - Trudy Tomsk. Gos. Univ. Ser. Meh.-Mat. 200, 1968, 142-164 (in Russian). 462Pavel Gumenyuk and Dmitri Prokhorov
[27] Lind, J.: A sharp condition for the Loewner equation to generate slits. - Ann. Acad. Sci. Fenn. Math. 30, 2005, 143-158. · Zbl 1069.30012
[28] Lind, J., and H. Tran: Regularity of Loewner curves. - Indiana Univ. Math. J. 65:5, 2016, 1675-1712. · Zbl 1360.30020
[29] Löwner, K.: Untersuchungen über schlichte konforme Abbildungen des Einheitskreises. Math. Ann. 89, 1923, 103-121. · JFM 49.0714.01
[30] Marshall, D. E., and S. Rohde: The Loewner differential equation and slit mappings. - J. Amer. Math. Soc. 18, 2005, 763-778. · Zbl 1078.30005
[31] Poggi-Corradini, P.: Canonical conjugations at fixed points other than the Denjoy-Wolff point. - Ann. Acad. Sci. Fenn. Math. 25:2, 2000, 487-499. · Zbl 0958.30012
[32] Pommerenke, Ch.: Boundary behaviour of conformal mappings. - Springer-Verlag, 1992. · Zbl 0491.30009
[33] Pommerenke, Ch., and A. Vasil’ev: Angular derivatives of bounded univalent functions and extremal partitions of the unit disk. - Pacific J. Math. 206:2, 2002, 425-450. · Zbl 1052.30018
[34] Pontryagin, L. S., V. G. Boltyanskii, R. V. Gamkrelidze, and E. F. Mishchenko: The mathematical theory of optimal processes. - Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1961 (in Russian). · Zbl 0102.31901
[35] Prokhorov, D., and K. Samsonova: Value range of solutions to the chordal Loewner equation. - J. Math. Anal. Appl. 428:2, 2015. · Zbl 1323.30033
[36] Prokhorov, D., and A. Vasil’ev: Singular and tangent slit solutions to the Löwner equation. - In: Analysis and Mathematical Physics, Trends in Mathematics, Birkhäuser Verlag, 2009, 455-463.
[37] Roth, O., and S. Schleißinger: Rogosinski’s lemma for univalent functions, hyperbolic Archimedean spirals and the Loewner equation. - Bull. Lond. Math. Soc. 46:5, 2014. · Zbl 1301.30041
[38] Vasil’ev, A.: On distortion under bounded univalent functions with the angular derivative fixed. - Complex Var. Theory Appl. 47:2, 2002, 131-147.
[39] Wong, C.: Smoothness of Loewner slits. - Trans. Amer. Math. Soc. 366:3, 2014, 1475-1496. · Zbl 1283.30011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.